RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 1, Pages 89–91 (Mi faa3271)  

Brief communications

Dichotomy of Iterated Means for Nonlinear Operators

M. Saburovab

a Department of Computational & Theoretical Sciences, Faculty of Science, International Islamic University Malaysia, Kuantan, Malaysia
b Department of Mathematics, College of Engineering and Technology, American University of the Middle East, Egaila, Kuwait

Abstract: In this paper, we discuss a dichotomy of iterated means of nonlinear operators acting on a compact convex subset of a finite-dimensional real Banach space. As an application, we study the mean ergodicity of nonhomogeneous Markov chains.

Keywords: mean ergodicity, iterated means, nonhomogeneous Markov chain.

Funding Agency Grant Number
Министерство образования Малайзии FRGS14-141-0382
Международный центр теоретической физики имени Абдуса Салама (Триест, Италия)
This work was partially supported by the MOHE grant FRGS14-141-0382. The author also thanks the Junior Associate Scheme, Abdus Salam International Centre for Theoretical Physics (ICTP), Trieste, Italy, where this paper was written, for invitation and hospitality.


DOI: https://doi.org/10.4213/faa3271

Full text: PDF file (123 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:1, 74–76

Bibliographic databases:

UDC: 517.98
Received: 28.02.2017

Citation: M. Saburov, “Dichotomy of Iterated Means for Nonlinear Operators”, Funktsional. Anal. i Prilozhen., 52:1 (2018), 89–91; Funct. Anal. Appl., 52:1 (2018), 74–76

Citation in format AMSBIB
\Bibitem{Sab18}
\by M.~Saburov
\paper Dichotomy of Iterated Means for Nonlinear Operators
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 1
\pages 89--91
\mathnet{http://mi.mathnet.ru/faa3271}
\crossref{https://doi.org/10.4213/faa3271}
\elib{http://elibrary.ru/item.asp?id=32428049}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 1
\pages 74--76
\crossref{https://doi.org/10.1007/s10688-018-0212-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000428558200012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044770783}


Linking options:
  • http://mi.mathnet.ru/eng/faa3271
  • https://doi.org/10.4213/faa3271
  • http://mi.mathnet.ru/eng/faa/v52/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:144
    References:26
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020